MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE
Catalog Number 309605
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll tip bulk convenience pak barrel cracked.The following information was provided by the initial reporter: material: 309605, batch#: unknown (provided lot: 5121433, 5211788).Rcc received a complaint via email.During compounding of lot#: 20251008-96d150 the following syringe issues were noticed, 1 cracked syringe - available for return.1 syringe with no markings ¿ not available for return.1 syringe with faded markings¿ not available for return.1 syringe will almost no markings¿ not available for return.2 with foreign particulate on the rubber stopper (does not appear to move) ¿ not available for return.Two different lot# were used in compounding so i¿m unsure the lot# in which the complaints are from.Date of the complaint is on (b)(6) 2025.No patients are involved.On (b)(6) 2025: pcc-25-135, sterile syringe tray 10ml, 309605 expiry 4/30/2309 and 6-30-2030 5121433, 5211788, syringe markings, missing markings, faded markings, 3.On (b)(6) 2025: pcc-25-135, sterile syringe tray 10ml, 309605, expiry 4/30/2309 and 6-30-2030 5121433, 5211788, foreign particulate, sitting on the stopper 2.On (b)(6) 2025: pcc-25-135, sterile syringe tray 10ml, 309605, expiry 4/30/2309 and 6-30-2030 5121433, 5211788, cracked syringe, barrel cracked, 1.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - barrel cracked.A photo and video of a 10 ml luer-lok syringe (part number 309605) were reviewed.The photo shows minor voids in the print on two graduation lines; however, more than 50% of the markings are intact, meeting specifications.The video depicts a loose syringe filled with an unknown clear fluid, capped with an unidentified white tip, and an air bubble visible near the stopper.No reported defects such as cracks, missing or faded markings, or foreign particles were observed in either the photo or video.The syringe condition appears acceptable per product specifications; however, a physical sample is required for a thorough evaluation and root cause analysis.Additionally, a device history record review was completed for the provided lot numbers 5121433 and 5211788.The review showed no rejected inspections or quality issues during production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured in trend reports and monitored monthly, and our business team regularly reviews the collected data to identify emerging trends.

Brand Name
BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23432705
Report Number1213809-2025-00687
Device Sequence Number14610592
Product Code FMF
UDI-Device Identifier30382903096054
UDI-Public(01)30382903096054(17)300430
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309605
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown